Skip to Main content Skip to Navigation
Journal articles

Travelling fronts in integrodifferential equations

Abstract : We provide results of the existence, uniqueness and asymptotic behavior of travelling-wave solutions for convolution equations involving different kinds of nonlinearities (bistable, ignition and monostable). We recover for these equations most of the known results about the standard equation. Some min–max formulas are also given
Document type :
Journal articles
Complete list of metadata
Contributor : Migration Prodinra <>
Submitted on : Sunday, May 31, 2020 - 7:31:55 PM
Last modification on : Tuesday, August 18, 2020 - 3:34:03 PM



Jerome Coville, Louis Dupaigne. Travelling fronts in integrodifferential equations. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, 337 (1), pp.25-30. ⟨10.1016/S1631-073X(03)00216-4⟩. ⟨hal-02677556⟩



Record views